RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1669–1674 (Mi de8835)  

Ordinary Differential Equations

Averaging of quasi-differential equations in metric spaces

V. A. Plotnikova, L. I. Plotnikovab

a Odessa State University
b Odessa Polytechnic University

Full text: PDF file (931 kB)

English version:
Differential Equations, 1995, 31:10, 1633–1638

Bibliographic databases:
UDC: 517.911
Received: 12.04.1994

Citation: V. A. Plotnikov, L. I. Plotnikova, “Averaging of quasi-differential equations in metric spaces”, Differ. Uravn., 31:10 (1995), 1669–1674; Differ. Equ., 31:10 (1995), 1633–1638

Citation in format AMSBIB
\Bibitem{PloPlo95}
\by V.~A.~Plotnikov, L.~I.~Plotnikova
\paper Averaging of quasi-differential equations in metric spaces
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1669--1674
\mathnet{http://mi.mathnet.ru/de8835}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433884}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1633--1638


Linking options:
  • http://mi.mathnet.ru/eng/de8835
  • http://mi.mathnet.ru/eng/de/v31/i10/p1669

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019